# SDR FDEA201405130997

- Difficulty date: May 13, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 22,197 hours, 12,075 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Unknown
- Location: Electrical
- Stage of operation: DE
- How discovered: V
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL,  LOST AC BUSS 2 AND ALL ASSOCIATED EQUIPMENT & FLIGHT CONTROLS.  NOT ABLE TO RESET ANYTHING.  ACFT FLOWN ON GEN 1 & APU GEN ENTIRE FLT IAW MEL 24-11-01-A. SUGGEST GEN 2 IS NOT THE PROBLEM.  PERFORMED TROUBLESHOOTING PROCEDURES TO AC BUSS NR 2, FOUND NO DISCREPANCIES OR FAULTS, AS A PRECAUTION,  REMOVED AND REPLACED RELAY 14XU AND CONTROL-AC 10XU, PERFORMED SYS OPS CHECKED NORMAL, ALL IAW ASM 24-22-00, AMM 24-22-15-04, & 24-27-00-05.
